# SDR DALA100483171

- Difficulty date: January 18, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 17,243 hours, 8,767 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE EMERGENCY LIGHT AT SEAT 9ABC INOPERATIVE.  MX FOUND A CONNECTOR PLUG DISCONNECTED UNDER SEAT 9A.  SECURED PLUG AND FUNCTIONAL CHECK WAS GOOD.
